# SDR DALA2019100197614

- Difficulty date: September 27, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Shim
- Condition: Migrated
- Location: Rt Wing Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIGRATION ON SKIN PANEL SHIM ID# 1A WAS NOTED ON MEASUREMENT ID# 2B AT INBOARD DRAG FITTING OF THE RH WING, PER CARD 5720-01100-0101B, STEP 17. (RH-MOT 2). CORRECTIVE ACTION: SUMMARY OF NRC S/N 00492, SHIMS WERE REPLACED PER ER/A 581628-14AD REV ORIG, AND ETI-57-19-099 REV 9.
